# SDR NACA20040042

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 50,937 hours
- Engine: Pwa R2800CB3
- Engine time: 2,112 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A574
- Condition: Cracked
- Location: Nr 16
- Part time: 2,112 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO BACKFIRING AND RUNNING ROUGH.  REPLACED NR 16 CYLINDER DUE TO A CRACKED HEAD.  CHECKED GOOD.
